Our expert says:
I don't know who your partner is, and even so I don't discuss my patients on an open forum. However, men on antidepressants and blood pressure medication has physically got quite a few changes in them. The biggest problem with an antidepressant is loss of libido. As long as he is on his medication, he will not have a libido. Should he not be seeking treatment for his depression, other than medication. Has he ever been in therapy.
This is a couples problem - next time when he seeks help, go with him. I suggest to all my patients to come to our couples therapy program called "7 weeks to better sex", which the two of you chose not to do.
Blaming and shaming also doesn't really help the process.
Dr Elna McIntosh
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.